# SDR AALA202501313372

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 38,826 hours, 7,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Defective
- Location: Control Panel
- Part time: 38,826 hours, 7,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BUTTON ON FLIGHT ATTENDANTS PANEL WILL NOT STAY ON WHEN PUSHED. REPLACED FLIGHT ATTENDANTS PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-12.
